Lemsip Max Day & Night Cold & Flu Relief Capsules contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature.
When you require a decent night's sleep, or just need to get on with life, try Lemsip Max Day & Night Cold & Flu Relief Capsules. The daytime capsules contain the active ingredients phenylephrine, paracetamol and caffeine, which combine to relieve your aches and pains, a blocked or runny nose and fever, as well as giving you a boost to keep you going. The night-time capsules continue to ease away the aches and fever, while relieving nasal congestion for a comfortable night's sleep. These capsules contain paracetamol and phenylephrine. Paracetamol helps to relieve pain and fever, while phenylephrine is a decongestant which relieves nasal and sinus congestion to help make breathing easier. Caffeine is a stimulant and also helps increase the pain relieving action of paracetamol.
See leaflet for further information.DirectionsHow to take: The capsules should be swallowed whole with water. Do not chew.How much to take: Adults and children over 12 years: Two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses. Do not exceed 6 red and yellow capsules in any 24 hours. Two blue and red capsules to be taken at night. Do not exceed 8 capsules in total in any 24 hours. Do not give to children under 12 years.
Each Day Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg, Caffeine 25 mg,Each Night Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg
Adults and Children Aged 12 Years and over
Max Temp ¦C: 25Do not store above 25¦C.Do not exceed the stated dose keep out of the reach and sight of children. Consult your pharmacist or doctor if: you are pregnant, you are being prescribed medicine or are allergic to any of the ingredients. If symptoms persist consult your doctor.WarningsContains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.